# SDR AWXA0000464

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 51,439 hours, 31,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, DENT IN FUSLAGE SKIN BEYOND LIMITS AT STA 500A LBL 22.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER IAW B737 SRM 53-00-01 FIG 201 AND 53-30-1 FIG 1.
